On the Lp-Minkowski problem

Erwin Lutwak, Deane Yang, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review


A volume-normalized formulation of the Lp-Minkowski problem is presented. This formulation has the advantage that a solution is possible for all p ≥ 1, including the degenerate case where the index p is equal to the dimension of the ambient space. A new approach to the Lp-Minkowski problem is presented, which solves the volume-normalized formulation for even data and all p ≥ 1.

Original languageEnglish (US)
Pages (from-to)4359-4370
Number of pages12
JournalTransactions of the American Mathematical Society
Issue number11
StatePublished - Nov 2004

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On the Lp-Minkowski problem'. Together they form a unique fingerprint.

Cite this